# SDR DALA2016103108061

- Difficulty date: October 30, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FWD CARGO DOOR FWD/AFT LOWER SKIN DOUBLERS(C1).  DAMAGE FWD AND AFT LOWER SKIN DOUBLERS WERE REPLACED PER ER/A 486624-14MA REV ORIGINAL.
